# SDR SWAA2024091014074

- Difficulty date: July 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ON FWD ENTRY DOOR LINING ASSIST HANDLES NUTS (4EA) 2024-455020<[01] REPLACED ON FWD ENTRY DOOR LINING ASSIST HANDLES NUTS (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).;[02] REPLACED ON FWD ENTRY DOOR LINING ASSIST HANDLES NUTS (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).
